MathSciNet Relay Station
MathSciNet bibliographic data
MR1774933 11N64 (11A63)
Konyagin, Sergei; Mauduit, Christian; Sárközy, András On the number of prime factors of integers characterized by digit properties. Period. Math. Hungar. 40 (2000), no. 1, 37–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement